# SDR SWAA2022030930545

- Difficulty date: May 9, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR PANEL STRAP BS 727 +6; LBL 21 - RBL 21 / REMOVED AND REPLACED PART #146A9401-18 PER SRM 51-10-02. SEE WIP #1 FOR WORK PERFORMED.
